Sudogest prices near Beaumont, TX
Lowest: $2.99 Highest: $6.66
Est. Cash Price: $12.49
What is Sudogest?
USES: Pseudoephedrine is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, allergies, bronchitis). Pseudoephedrine is a decongestant (sympathomimetic). It works by narrowing the blood vessels to decrease swelling and congestion. If you are self-treating with this medication, it is important to read the manufacturer's package instructions carefully so you know when to consult your doctor or pharmacist. (See also Precautions section.) Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product in children younger than 6 years unless specifically directed by the doctor. Long-acting tablets/capsules are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely. These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar decongestants (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
How to take Sudogest
HOW TO USE: If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, ask your doctor or pharmacist. If your doctor has prescribed this medication, take it as directed. Take this medication by mouth with or without food, usually every 4 to 6 hours, as directed by the product package or by your doctor. Do not take more than 4 doses in a day. Dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed. Do not take more of this medication than recommended for your age. If you are using the chewable tablets, chew each tablet well and swallow. If you are using the liquid form of this medication, measure the dose carefully using a special measuring device/cup. Do not use a household spoon because you may not get the correct dose. There are many brands and forms of pseudoephedrine available. Some tablets should be swallowed with plenty of water. Check your product package for specific directions. Read the dosing instructions carefully for each product because the amount of pseudoephedrine may be different between products. Do not take more pseudoephedrine than recommended. Caffeine can increase the side effects of this medication. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine. If your symptoms do not improve after 7 days, if they worsen or return, if you develop fever, rash, or a persistent headache, or if you think you may have a serious medical problem, seek immediate medical attention.
What if I miss a dose of Sudogest?
MISSED DOSE: If you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.
STORAGE: Different brands of this medication have different storage needs. Check the product package for instructions on how to store your brand, or ask your pharmacist. Keep all medications away from children and pets. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.
Side Effects of Sudogest
SIDE EFFECTS: Nausea, vomiting, trouble sleeping, dizziness, headache, or nervousness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Stop taking this medication and tell your doctor promptly if you have dizziness, nervousness, or trouble sleeping. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Stop taking this medication and tell your doctor right away if you have any serious side effects, including: fast/irregular/pounding heartbeat, mental/mood changes (such as anxiety, confusion, restlessness), shaking (tremor), difficulty urinating. A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist. In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch. In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.
Interactions with Sudogest
DRUG INTERACTIONS: Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval. Some products that may interact with this drug include: stimulants (such as caffeine, dextroamphetamine, methamphetamine, herbal products like ephedra/ma huang), terbutaline. Taking MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking MAO inhibitors (isocarboxazid, linezolid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine) during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before treatment with this medication. Ask your doctor when to start or stop taking this medication. Pseudoephedrine may decrease the effectiveness of blood pressure medications (such as beta blockers, calcium channel blockers, guanethidine, methyldopa). Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain similar ingredients (decongestants such as phenylephrine). Ask your pharmacist about using those products safely.
PRECAUTIONS: Before taking pseudoephedrine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. Also tell your doctor if you have had negative reactions to other sympathomimetics (such as ephedrine, phenylephrine). This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. If you have any of the following health problems, consult your doctor or pharmacist before using this product: diabetes, a certain eye condition (glaucoma), heart problems (such as heart attack, chest pain, heart failure), fast/irregular heart beat, high blood pressure, kidney disease, overactive thyroid (hyperthyroidism), difficulty urinating (such as due to enlarged prostate). This drug may make you dizzy. Alcohol or marijuana (cannabis) can make you more dizzy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis). Liquid products, chewable tablets, or dissolving tablets/strips may contain sugar and/or aspartame. Liquid products may also contain alcohol. Caution is advised if you have diabetes, alcohol dependence, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely. Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Older adults may be more sensitive to the side effects of this drug, especially fast/irregular heartbeat, dizziness, problems urinating, trouble sleeping, or confusion. Children may be more sensitive to the effects of this medication, especially restlessness. During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor. Pseudoephedrine passes into breast milk. Discuss the risks and benefits with your doctor before breast-feeding.
Conditions Commonly Treated by Sudogest
Prescription prices may vary from pharmacy to pharmacy and are subject to change. The pricing estimates given are based on the most recent information available and may change based on when you actually fill your prescription at the pharmacy. The day supply is based upon the average dispensing patterns or the specific drug and strength. The Program, as well as the prices and the list of covered drugs, can be modified at any time without notice.
Blog Posts Related to Sudogest
What do you need to know about allergy season 2019?
The end of winter and start of spring can be a wonderful time of year, bringing warmer weather and longer days and the promise of summer to come but for children with hay fever, the onset of spring marks the start of an annual ordeal as seasonal...
Last year was a record-breaking year for generic drug approvals in the United States. The US Food and Drug Administration (FDA) approved 1,027 generic drugs, 843 of which were full approvals, with tentative approvals making up the remainder. Tentative approvals are generic drugs considered ready...
Over-the-counter (OTC) medication offers quick and convenient relief for a whole range of symptoms, conditions and ailments, but with a bewildering variety of products available in pharmacies and drugstores, making an informed decision about OTC medicine can be a challenge for consumers. Should you...
Late spring and early summer are the toughest times of the year for many patients suffering from grass allergies and hay fever. Grasses and plants release grains of pollen to fertilize other plants, but many people struggle with allergic reactions to these pollens. These cause uncomfortable...
Nearly a month into spring and as plants start to bloom and we edge towards summer, many Americans are struggling with the return of their seasonal allergies and the high pollen count. Roughly 8 percent of people over the age of 18 in the United States suffer from hay fever, according to the...
Do you struggle with asthma in the winter months? If so, you are not alone. Asthma affects more than 26 million Americans and is the most common chronic disease among children, according to figures from the Centers for Disease Control and Prevention (CDC). The cold weather and cold air that comes...
Every home needs a well-stocked medicine cabinet and this is especially true during the winter months when the common cold, flu and other winter ailments are particularly prevalent. While there is no cure for the common cold, there are many over-the-counter drugs to reduce those unpleasant cold...
The US Food and Drug Administration (FDA) is examining ways to empower consumers by improving access to a range of non-prescription and over-the-counter (OTC) medication and drug products. OTC drugs, such as Tylenol (acetaminophen) or Claritin (loratadine), are considered the first line treatment...
In the latest step taken by the US Food and Drug Administration (FDA) to address the nation's opioid abuse epidemic, the agency has changed the indication of cough medicines containing opioids to exclude all pediatric patients.
Following the latest safety labeling changes, opioid cough and...
It's that time of the year when the temperature starts to drop, winter weather is setting in, and more and more people are coming down with a cold or flu. It is important to stay healthy during the colder months of the year, but this is not always easy, particularly as you are increasingly...
The US Food and Drug Administration (FDA) has announced a meeting with the Pediatric Advisory Committee to evaluate the use of prescription medication containing opioids when treating coughs in children. A statement by FDA Commissioner Scott Gottlieb, MD, highlighted the potential risks of these...
Many physicians prescribe steroids to treat a sore throat, but the findings of a new study by researchers at the University of Oxford question the effectiveness of corticosteroids such as Maxidex (dexamethasone) in treating a sore throat. The study published in the Journal of the American Medical...
New restrictions on use of certain cough and pain medicine to treat children have been announced by the U.S. Food & Drug Administration (FDA). The government body warned parents and health care professionals that medicines containing codeine and tramadol carry "serious risks" to children under...
The cold wintery weather can be the cause or trigger for a variety of health issues and problems. Everyday complaints such as the common cold and flu are more frequent, as are hospital acquired infections and viral infections such as norovirus. The cold months of the year also bring a higher risk...
Similar Drugs To Sudogest & Other Decongestants